Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online
Ask a Urologist   »  

Have problem in urination because of penis foreskin. What is the cure?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8343 Questions
Problem in urination bacause of penis foreskin
Posted Sat, 7 Dec 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: This is due to what is called as Phimosis. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have problem in urination due to foreskin. I shall be happy if you can post me few more details to help me in making comments on your problem 1) Are you able to retract your foreskin completely over glans of your penis? 2) Is it from birth ? 3) Are you diabetic? Please consult qualified Urologist for clinical examination to confirm the diagnosis.and get your blood sugar levels done to rule out diabetes. Th only treatment for Phimosis is to get circumcised .It is a very simple surgery done under local anaesthesia as aout patient procedure and offers permanent cure. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor